# SDR HEEA968495

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5742H
- Make and model: Bell 206L-1
- Aircraft serial: 45476
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Sensor
- Part number: 206075545005
- Condition: Defective
- Location: Rotor Rpm
- Stage of operation: IN
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SENSOR DEFECTIVE. LOW ROTOR LIGHT WILL NOT COME ON. REPLACED WITH SERVICEABLE SENSOR.
